# SDR QXEA2025041400116

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N661QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000955
- Aircraft time: 3,950 hours, 3,314 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Warning Message
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 2461. FUEL FEED 2 FAULT EICAS MSG DURING TAKEOFF ROLL. REJECTED TAKEOFF AT 80 KNOTS. REMOVED FROM SERVICE. INFO ONLY AS DIRECTED BY MC 1071501. RESET PER AOMV1 3.38. RESET SUCCESSFUL. PERFORMED GVI OF ALL MLG BRAKES, NO DEFECTS NOTED. ALL BRAKE TEMPS GREEN, NO FAULTS ON EICAS. AIRCRAFT IS OKAY FOR CONTINUED SERVICE. RETURNED TO SERVICE. NO PARTS REPLACED.
